# SDR PCAA0310123

- Difficulty date: October 12, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N844EX
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- Aircraft time: 30,093 hours, 33,174 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Part serial: 0017
- Condition: False Indication
- Location: Cargo Bay
- Part time: 23,602 hours, 26,663 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE BAG BAY SMOKE LIGHTS HAD ILLUMINATED IN FLIGHT FOR APPROXIMATELY 10 SECONDS.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.  THE CAGE ON THE FORWARD DETECTOR WAS FOUND TO BE SLIGHTLY DENTED.  THE FORWARD SMOKE DETECTOR WAS REPLACED AND THE CAGE WAS STRAIGHTENED.  AIRCRAFT RETURNED TO SERVICE.
